# SDR CALA2009061800315

- Difficulty date: June 17, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 30,945 hours, 10,934 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1111
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME IS CRACK AT STA 400 LT AT AIR CONDITIONING RAIL BETWEEN STR 8 LT AND 9 LT.  REPAIRED CABIN FRAME AT STA 400 BETWEEN STR 8L AND 9L IAW EC/RA 5310-04965.
